Alert archive / Iowa / Tornado Warnings in 2010

Tornado Warning 9, NWS Omaha, NE

April 29, 2010Fremont County, Iowa

NWS Omaha, NE issued this tornado warning at Apr 29, 2010, 11:30 PM CDT for Fremont County, Iowa. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2010, 11:30 PM CDT (04:30 UTC)
Expired
Apr 29, 2010, 11:46 PM CDT
In force
16 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon

County Fremont County, IA

The radar

The Omaha radar (KOAX), 91 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 4:39 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2010-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2010-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
227 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
2306 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

368 
WFUS53 KOAX 300430
TOROAX
IAC071-300500-
/O.NEW.KOAX.TO.W.0009.100430T0430Z-100430T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1130 PM CDT THU APR 29 2010

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL FREMONT COUNTY IN SOUTHWEST IOWA...

* UNTIL MIDNIGHT CDT

* AT 1125 PM CDT...EMERGENCY MANAGEMENT REPORTED A TORNADO NEAR
  NEBRASKA CITY...OR 27 MILES NORTHWEST OF TARKIO. DOPPLER RADAR
  SHOWED THIS TORNADO MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SIDNEY...RIVERTON...FARRAGUT AND WAUBONSIE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4068 9547 4062 9576 4064 9577 4065 9578
      4066 9580 4072 9586 4079 9566 4080 9539
TIME...MOT...LOC 0430Z 243DEG 38KT 4067 9576

$$

BOUSTEAD
3 follow-up statements
129 
WWUS53 KOAX 300439
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1139 PM CDT THU APR 29 2010

IAC071-300500-
/O.CON.KOAX.TO.W.0009.000000T0000Z-100430T0500Z/
FREMONT IA-
1139 PM CDT THU APR 29 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL FREMONT COUNTY
UNTIL MIDNIGHT CDT...

AT 1135 PM CDT...EMERGENCY MANAGEMENT REPORTED A TORNADO EARLIER 
WITH THIS STORM JUST SOUTH OF NEBRASKA CITY...NATIONAL WEATHER 
SERVICE METEOROLOGIST CONTINUE TO INDICATE A POTENTIAL TORNADO WITH 
THIS STORM NEAR SIDNEY...OR 27 MILES NORTHWEST OF TARKIO...MOVING 
NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  FARRAGUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4072 9547 4070 9570 4076 9573 4079 9566
      4080 9539
TIME...MOT...LOC 0438Z 229DEG 45KT 4078 9566

$$

BOUSTEAD
967 
WWUS53 KOAX 300442
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1142 PM CDT THU APR 29 2010

IAC071-300500-
/O.CON.KOAX.TO.W.0009.000000T0000Z-100430T0500Z/
FREMONT IA-
1142 PM CDT THU APR 29 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL FREMONT COUNTY
UNTIL MIDNIGHT CDT...

AT 1140 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED NEAR SIDNEY...OR 28 MILES NORTHWEST OF
TARKIO...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL FREMONT COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4074 9546 4074 9564 4076 9566 4079 9566
      4080 9539
TIME...MOT...LOC 0442Z 229DEG 45KT 4081 9561

$$

DDN
004 
WWUS53 KOAX 300446
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1146 PM CDT THU APR 29 2010

IAC071-300456-
/O.CAN.KOAX.TO.W.0009.000000T0000Z-100430T0500Z/
FREMONT IA-
1146 PM CDT THU APR 29 2010

...THE TORNADO WARNING FOR CENTRAL FREMONT COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA...HOWEVER A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEAST 
FREMONT COUNTY. IN ADDITION...HEAVY RAIN IS ALSO POSSIBLE ACROSS THE 
REST OF FREMONT COUNTY. 

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL MIDNIGHT. 

LAT...LON 4074 9546 4074 9564 4076 9566 4079 9566
      4080 9539
TIME...MOT...LOC 0446Z 229DEG 45KT 4084 9556

$$

DDN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Apr 29, 3:20 PM CDT, 8 hours 10 minutes earlier.

Area forecast discussion, Apr 29, 3:20 PM CDT, 8 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
320 PM CDT THU APR 29 2010

.DISCUSSION...
SEVERE WEATHER POTENTIAL TONIGHT IS THE PRIMARY FORECAST CONCERN.

BROAD UPPER TROUGH OVER THE WESTERN U.S. WAS SLOWLY PUSHING INTO THE
ROCKIES TODAY...WHILE STRONG SOUTHWEST FLOW WAS PRESENT OVER THE
MIDDLE OF THE COUNTRY. AT THE SURFACE...COOL FRONT HAS PUSHED INTO
OUR NORTHWEST CWA BEHIND LOW PRESSURE LIFTING NORTHEAST THROUGH
NORTHWEST IOWA. DRYLINE WAS ALSO EVIDENT NOSING INTO OUR SOUTHWEST
CWA DENOTED BY DEW POINTS FALLING INTO THE 40S ON WEST SOUTHWESTERLY
FLOW. DEW POINTS WERE IN THE MIDDLE 50S IN FAR SOUTHEAST NEBRASKA
AND SOUTHWEST IOWA. A FEW CUMULUS HAD DEVELOPED THERE OVER THE
LAST COUPLE OF HOURS...BUT VERY WARM MID LEVEL TEMPERATURES WERE
HALTING FURTHER DEVELOPMENT. THIS CAPPING LAYER IS EXPECTED TO
PERSIST THROUGH THE REST OF THE AFTERNOON...SO DEVELOPMENT ALONG
DRYLINE/FRONT IS SUSPECT AS INSTABILITY DECREASES WITH LOSS OF
DAYTIME HEATING. IF CAP BREAKS IN OUR AREA...OR EVEN SOUTH IN
CENTRAL KANSAS WHERE TCU WAS FORMING...SHEAR PROFILES AND
INSTABILITY SUGGESTS LARGE HAIL AND DOWNBURST WINDS ARE POSSIBLE
WITH INVERTED V SOUNDINGS YIELDING 1000 J/KG OF DOWNDRAFT CAPE.
NEARLY UNIDIRECTIONAL LOW LEVEL WIND PROFILES AND HIGH LFC
SUGGESTS TORNADIC POTENTIAL IS MINIMAL.

FARTHER TO THE WEST...SHOWERS WERE STARTING TO FIRE IN CENTRAL AND
NORTH CENTRAL NEBRASKA IN ISENTROPIC UPGLIDE REGION NORTHWEST OF
SURFACE/850 FRONTS AND UNDER COOLING PROFILE ALOFT. EXPECT THIS
MECHANISM WILL PROVIDE THE GREATEST POTENTIAL FOR STORMS ACROSS OUR
AREA OVERNIGHT. NAM AND GFS BOTH SHOW THUNDERSTORMS FIRING LATER
THIS EVENING AFTER SURFACE FRONT/DRYLINE SHIFTS EAST AND SOUTH OF
THE CWA. BACKING 850 WIND FLOW WILL LIFT HIGHER THETA-E AIR INTO THE
CENTRAL CWA WHERE STORMS SHOULD CONTINUE TO FIRE. 3KM HRRR MODEL
HAS BEEN SUGGESTING THIS SCENARIO OVER THE LAST SEVERAL HOURS AS
WELL. GFS FORECAST SOUNDINGS SHOW 800-900 J/KG OF ELEVATED CAPE
FOR PARCELS LIFTED FROM ABOUT 675MB OVERNIGHT. EFFECTIVE INFLOW
SHOULD FUEL STORMS MUCH OF THE NIGHT WHILE AXIS ONLY SLOWLY SETTLES
SOUTHEAST. THUS TRAINING CELLS COULD LEAD TO DECENT RAIN TOTALS.
SEVERE POTENTIAL IS MINIMAL...BUT LARGE HAIL OR A DOWNBURST WIND
IS STILL POSSIBLE THROUGH MUCH OF THE NIGHT.

THUNDERSTORMS SHOULD BE EXITING THE CWA IN THE MORNING...BUT
CONTINUED FORCING AND COOL MID LEVEL AIR DUE TO NORTHERN PLAINS
UPPER LOW WILL MAINTAIN A CHANCE FOR SHOWERS FRIDAY MORNING. BY
FRIDAY AFTERNOON...AN AREA OF STRONG 700MB FRONTOGENESIS SHOWN BY
BOTH NAM/GFS SUGGESTS A CHANCE FOR SHOWERS THROUGH THE AFTERNOON
MAINLY IN NORTHEAST NEBRASKA. THIS MAY LINGER INTO THE EVENING SO
MAINTAINED A SLIGHT CHANCE THEN. TEMPERATURES FRIDAY WILL BE MUCH
COOLER GIVEN COOL ADVECTION...CLOUDS AND PRECIP. SOME AREAS MAY NOT
REACH 60 IN NORTHEAST NEBRASKA.

SATURDAY AND SUNDAY SHOULD BE DRY FOR THE MOST PART WITH
TEMPERATURES REBOUNDING INTO THE MID/UPPER 60S. ANOTHER MID LEVEL
TROUGH ROTATING THROUGH SOUTHERN NEBRASKA/NORTHERN KANSAS WILL BRING
AT LEAST A SLIGHT CHANCE FOR SHOWERS IN OUR SOUTHWEST LATE SUNDAY
AFTERNOON...AND WILL CONTINUE THAT THROUGH THE SOUTHERN CWA SUNDAY
NIGHT BEFORE EXITING MONDAY MORNING.

THE REST OF THE FORECAST WILL REMAIN DRY. GFS/ECMWF BOTH SHOW A COLD
FRONT SETTLING SOUTH AT MID WEEK. THERE IS A POTENTIAL FOR VERY WARM
TEMPERATURES AHEAD OF THIS BOUNDARY ON TUESDAY WHERE TEMPS HAVE BEEN
BUMPED UP A COUPLE OF CATEGORIES. RELATIVELY DRY AIR WITH THIS FRONT
PRECLUDES MENTION OF PRECIPITATION NOW.

DERGAN

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

18Z TAFS

COLD FRONT STRETCHING ACROSS THE AREA THIS AFTERNOON WITH GUSTY
SOUTHWEST SURFACE WINDS AHEAD OF THE FRONT AT KOMA AND KLNK.
STRONG THUNDERSTORMS POSSIBLE KLNK AND KOMA AFTER 29/23Z AS SURFACE
WAVE DEVELOPS ALONG FRONT OVER NORTHEAST KANSAS. PERIODS OF RW/TRW
00Z-15Z WITH SOME MVFR CONDITIONS AT TIMES AS FRONT MOVES SLOWLY
EAST OF THE AREA.

FOBERT

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ067-068-090>093.

IA...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR IAZ056-069-079-080-
     090-091.

&&
Hazardous weather outlook, Apr 29, 5:36 PM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
536 PM CDT THU APR 29 2010

IAZ043-055-056-069-079-080-090-091-NEZ034-044-045-050>053-065>068-
078-088>093-301245-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-BURT-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-
LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
536 PM CDT THU APR 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND FRIDAY

A TORNADO WATCH IS IN EFFECT UNTIL MIDNIGHT.

SEVERE STORMS ARE POSSIBLE THIS EVENING SOUTH AND EAST OF A LINE
FROM DAVID CITY TO FREMONT TO ONAWA IOWA. THE PRIMARY THREATS WILL
BE LARGE HAIL AND DAMAGING WINDS BUT AN ISOLATED TORNADO CANNOT
BE RULED OUT...ESPECIALLY ACROSS FAR SOUTHEAST NEBRASKA AND
SOUTHWEST IOWA WHERE BETTER MOISTURE RESIDES.

A FRONTAL BOUNDARY EXTENDING ACROSS SOUTHEAST NEBRASKA AND INTO
WEST CENTRAL IOWA WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT
BEFORE DARK. IT IS POSSIBLE THAT THIS BOUNDARY MAY STALL AND PUSH
TO THE WEST BEFORE FINALLY MOVING EAST LATER TONIGHT.
THUNDERSTORMS ARE EXPECTED TO CONTINUE AFTER DARK WITH THE PRIMARY
THREAT BEING LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING...MAINLY IN
SOUTHEAST NEBRASKA AND SOUTHWEST IOWA.

NEZ011-012-015>018-030>033-042-043-301245-
KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-
CUMING-PLATTE-COLFAX-
536 PM CDT THU APR 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND FRIDAY

THUNDERSTORMS...SOME POSSIBLY SEVERE...ARE POSSIBLE ACROSS
NORTHEAST NEBRASKA TONIGHT. LARGE HAIL AND STRONG WINDS WILL BE
THE PRIMARY HAZARD.

A FRONTAL BOUNDARY EXTENDING ACROSS EASTERN NEBRASKA AND INTO
WESTERN IOWA WILL BE THE FOCUS FOR THUNDERSTORMS THIS EVENING AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

KERN

In the hours before

Local storm report, Apr 29, 10:38 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1038 PM CDT THU APR 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 PM     HEAVY RAIN       WILBER                  40.48N 96.96W
04/29/2010  E1.56 INCH       SALINE             NE   EMERGENCY MNGR

1034 PM     HEAVY RAIN       CRETE                   40.63N 96.96W
04/29/2010  E1.50 INCH       SALINE             NE   EMERGENCY MNGR

1034 PM     HEAVY RAIN       DE WITT                 40.40N 96.92W
04/29/2010  E1.60 INCH       SALINE             NE   EMERGENCY MNGR

1015 PM     HAIL             ASHLAND                 41.04N 96.37W
04/29/2010  E1.00 INCH       SAUNDERS           NE   BROADCAST MEDIA

&&

BK
Local storm report, Apr 29, 10:41 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1041 PM CDT THU APR 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     TSTM WND DMG     1 NW BLUE SPRINGS       40.15N 96.68W
04/29/2010                   GAGE               NE   STORM CHASER

            6 INCH DIAMETER METAL IRRIGATION PIPES BLOWN ON ROAD.

&&

BK
Local storm report, Apr 29, 11:02 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1102 PM CDT THU APR 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     TORNADO          5 W GLENWOOD            41.05N 95.84W
04/29/2010                   MILLS              IA   EMERGENCY MNGR

            CARS OFF ROAD ON I-29 MILE MARKER 32

&&

BK
Local storm report, Apr 29, 11:26 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1126 PM CDT THU APR 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HEAVY RAIN       BENNET                  40.68N 96.51W
04/29/2010  M2.75 INCH       LANCASTER          NE   EMERGENCY MNGR

            FARM FIELDS HAVE STANDING WATER

&&

BK
Local storm report, Apr 29, 11:28 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1128 PM CDT THU APR 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 PM     TORNADO          1 S NEBRASKA CITY       40.66N 95.86W
04/29/2010                   OTOE               NE   EMERGENCY MNGR

            3 DIFFERENT SPOTTER REPORTS

&&

BK
Local storm report, Apr 29, 11:29 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1129 PM CDT THU APR 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 PM     TORNADO          3 SSE DUNBAR            40.63N 96.01W
04/29/2010                   OTOE               NE   STORM CHASER

            TORNADO TOUCHDOWN

&&

BK

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 8:27 PM CDTSevere Thunderstorm WarningOAXMontgomery, Pottawattamie33 min
Apr 29, 9:03 PM CDTSevere Thunderstorm WarningOAXMills, Pottawattamie42 min
Apr 29, 9:57 PM CDTSevere Thunderstorm WarningOAXFremont, Mills36 min
Apr 29, 10:55 PM CDTSevere Thunderstorm WarningOAXFremont, Mills, Pottawattamie35 min
Apr 29, 10:58 PM CDTTornado WarningOAXMills, Pottawattamie32 min
Apr 29, 11:07 PM CDTTornado WarningOAXFremont, Mills23 min
Apr 29, 11:29 PM CDTSevere Thunderstorm WarningOAXPottawattamie31 min
Apr 29, 11:44 PM CDTTornado WarningOAXFremont16 min
Apr 29, 11:59 PM CDTTornado WarningOAXMills, Montgomery17 min

Nearby

Tornado Warnings in Iowa, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.